Do Dostinex tablets (cabergoline tablets) cause acne?

If you have used Dostinex Tablets (cabergoline tablets) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Dostinex, the dosage, other side effects you experienced, and anything else that might be relevant.

6 Replies to “Do Dostinex tablets (cabergoline tablets) cause acne?”

  1. I use dostinex for several ears, I stopped using when i was pregnant en breast fead. i had no acne.
    since i started using dostinex i have a lot of acne

    1. Hi ive only started taking the tablet dostinex and have had bad breakouts. How can i stop this from happening as needing tablet to get my prolactin levels under control.

  2. I am 46 years old. I don’t typically get too much in the way of acne. But the last few days couple days I have had several pimples on my cheeks, which is very unusual for me. I did take a Dostinex pill on Saturday. I don’t know if that is the cause. I took one pill a week starting in mid-July. Then I did not take a Dostinex for two or three weeks. Then I took a pill Saturday. It is possible something else could be causing the acne. The only other change lately is that I was out of bodywash so I used my shampoo on my face the last couple showers. It might be that because I don’t remember getting a breakout during the month previous when I was on Dostinex. I have had a slight headache and nausea the last few days which could be the Dostinex. It seems to be better today which would make sense because Dostinex is supposed to only have a three or four day life in your body and today would be day four.

  3. I have been taking carbergoline (destine) for about 7-8 months to treat a prolactinoma. Since then I have not only gained weight but have gotten very bad cystic acne, extremely heavy periods and mood swings. It is so upsetting and I don’t know what to do. I would rather have my prolactinoma surgically removed than deal with the side effects.

  4. I am a female in my late teens and when I am not taking Cabergoline my skin is clear and fairly glowy. Throughout the past my skin has generally been blemish free. When I first start the drugs my face is fine, however over time I find it gets progressively worse. It isn’t terrible, but I want my clear skin back! I don’t understand how this can cause acne as I thought balancing my prolactin would help. Any tips to for getting back to normal?

  5. I started taking Cabergoline to treat a prolactinoma and within 2 weeks of starting the pill I’ve been getting cystic acne on my back. I’ve always had breakouts and acne on my face and that hasn’t changed but the acne on my back is definitely new since I started taking Cabergoline.

Leave a Reply

Your email address will not be published.